# SDR CA981230061

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23088002A
- Condition: Failed
- Location: Start/Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STARTER/GENERATOR CAUTION LIGHT ON IN CLIMB.  REPLACED STARTER/GENERATOR.
